Finite geometries

Author(s)

    • Dembowski, Peter

Bibliographic Information

Finite geometries

Peter Dembowski

(Classics in mathematics)

Springer, c1997

Available at  / 32 libraries

Search this Book/Journal

Note

"Reprint of the 1968 edition."

"Originally published as vol. 44 of the Ergebnisse der Mathematik und ihrer Grenzgebiete"

Includes bibliographical references (p. [318]-370) and index

Related Books: 1-1 of 1

Details

  • NCID
    BA29444746
  • ISBN
    • 3540617868
  • Country Code
    gw
  • Title Language Code
    eng
  • Text Language Code
    eng
  • Place of Publication
    Berlin
  • Pages/Volumes
    x, 375 p.
  • Size
    24 cm
  • Parent Bibliography ID
Page Top